# SDR ASAA2021083135836

- Difficulty date: August 31, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 20,317 hours, 6,397 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 2789
- Condition: Inoperative
- Location: Nr 1
- Part time: 76,749 hours, 36,388 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB FROM 6000' TO FL390 DUCT PRESSURE SPLIT BY UP TO 25-30PSI. LEFT DUCT VARIED FROM 62 TO 75PSI, RIGHT DUCT AT 40-45PSI. WHEN LEVEL AT 390 AND POWER REMOVED TO CRZ , DUCT PRESSURES NORMALIZED. GROUNDED - YES. PERFORMED B737-900 MM TASK 36-11-00-700-802, FOUND PRSOV VALVE DID NOT MOVE SMOOTHLY OR RETURN FULLY TO THE CLOSED POSITION. INSTALLED MIG51 TAGS TO BOTH ELEC HYD PUMPS AND FLAP HANDLE. REMOVE & REPLACE PRSOV REF B737-900 AMM TASKS 36-11-04-000-801, TASK 36-11-04-400-801 OPS AND LEAK CK OK. REMOVED MIG-51'S FROM COCKPIT - OK FOR SERVICE.
